Advances in Pure Mathematics

Vol.2 No.2(2012), Paper ID 18026, 5 pages

DOI:10.4236/apm.2012.22015

 

Uniformly Stable Positive Monotonic Solution of a Nonlocal Cauchy Problem

 

A. M. A. El-Sayed, E. M. Hamdallah, Kh. W. Elkadeky

 

Faculty of Science, Alexandria University, Alexandria, Egypt
Faculty of Science, Alexandria University, Alexandria, Egypt
Faculty of Science, Garyounis University, Benghazi, Libya

 

Copyright © 2012 A. M. A. El-Sayed, E. M. Hamdallah, Kh. W. Elkadeky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. El-Sayed, E. Hamdallah and K. Elkadeky, "Uniformly Stable Positive Monotonic Solution of a Nonlocal Cauchy Problem," Advances in Pure Mathematics, Vol. 2 No. 2, 2012, pp. 109-113. doi: 10.4236/apm.2012.22015.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.